# SDR DL76S981021

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Fwd Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC TYPE SMOKE WAS SEEN COMING FROM THE LIGHTING OVERHEAD IN THE FORWARD GALLEY, THE LIGHTS WERE TURNED OFF WITH SWITCHES AND CIRCUIT BREAKER THE SMOKE DISSIPATED QUICKLY 2-3 MINS THIS OCCURRED 10 MINS PRIOR TO LDG.  ALL OTHER IND WERE NML.  DURING POST FLT INSP, THE COMPARTMENT ABOVE THE TWO FIRST CLASS COFFEE MAKERS WAS FOUND TO BE VERY HOT TO THE TOUCH.  FOUND NR 1 COFFEEMAKER FAILED.  REPLACED NR 1 COFFEEMAKER AND NR 2 AS PRECAUTION ALL CKS NML
